# SDR AALA202202081218

- Difficulty date: February 7, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A300*
- Aircraft serial: 3584
- Aircraft time: 41,958 hours, 16,288 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MESSAGE ON CABIN INTERCOMMUNICATION DATA SYSTEM FORWARD ATTENDANT PANEL, CHECK DOOR PRESSURE 2L. SERVICED 2L DOOR BOTTLE PER AMM 52-10-00.
